The Annals of Mathematical Statistics

On Indices of Dispersion

Paul G. Hoel

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 14, Number 2 (1943), 155-162.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731457

Digital Object Identifier
doi:10.1214/aoms/1177731457

Mathematical Reviews number (MathSciNet)
MR8318

JSTOR
links.jstor.org

Citation

Hoel, Paul G. On Indices of Dispersion. Ann. Math. Statist. 14 (1943), no. 2, 155--162. doi:10.1214/aoms/1177731457. http://projecteuclid.org/euclid.aoms/1177731457.


Export citation